MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS GYN ROBOTIC PACK; LAPAROSCOPY KIT

AMERICAN CONTRACT SYSTEMS GYN ROBOTIC PACK; LAPAROSCOPY KIT
Model Number EVRB95H
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.American contract system is a convenience kit manufacturer.The complaint component is manufactured by medical action industries part number 731-b4.(registration number: 1030451).The manufacturer has been notified.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
It was reported that blue fibers were found on patient's skin and in the surgical site (abdomen) during surgery.Additional information was received on october 14, 2024, the customer responded the surgery was a robotic hysterectomy.The fibers were irrigated and suctioned from site/skin with no other impact reported.Additional information was requested to get component information from the customer on october 11, 2024, october 14, 2024, and october 15, 2024.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.The manufacturer, jiangsu guanda medical, has responded to supplier corrective action request.The supplier indicated they have no inventory of the component, 731-b4, lot 2402gd27b in warehouse.The retained sample from complaint lot was reviewed, no linting issue was observed.The device history record was reviewed, records were found to be conforming, and product was documented as meeting all specifications prior to release.There is no upward trend for this incident type.The manufacturer has retrained staff on november 11, 2024, on the "folding and finishing" and "organize process inspection" procedures to ensure teammates are appropriately inspecting towels for lint during inspection and folding processes.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
GYN ROBOTIC PACK
Common Device Name
LAPAROSCOPY KIT
Manufacturer (Section D)
AMERICAN CONTRACT SYSTEMS
2610 ne industrial drive
suite 220
kansas city MO 64120
Manufacturer (Section G)
JIANGSU GUANGDA MEDICAL MATERIAL GROUP CO., LTD.
18 baochang road north
haian
jiangsu, china NC 28704
Manufacturer Contact
nichole coggins
2610 ne industrial drive
suite 220
kansas city, MO 64120
8287820529
MDR Report Key20580081
Report Number3003419114-2024-00004
Device Sequence Number8003285
Product Code FDE
UDI-Device Identifier00191072215130
UDI-Public00191072215130
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEVRB95H
Device Catalogue NumberEVRB95H
Device Lot Number12-7155711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown